Yong-Jung Kim
Cited by
Cited by
Boundedness, stabilization, and pattern formation driven by density-suppressed motility
HY Jin, YJ Kim, ZA Wang
SIAM Journal on Applied Mathematics 78 (3), 1632-1657, 2018
Global existence and aggregation in a Keller–Segel model with Fokker–Planck diffusion
C Yoon, YJ Kim
Acta Applicandae Mathematicae 149, 101-123, 2017
Starvation driven diffusion as a survival strategy of biological organisms
E Cho, YJ Kim
Bulletin of mathematical biology 75 (5), 845-870, 2013
Uniqueness and convergence of conductivity image reconstruction in magnetic resonance electrical impedance tomography
YJ Kim, O Kwon, JK Seo, EJ Woo
Inverse Problems 19 (5), 1213, 2003
Diffusive N-waves and metastability in the Burgers equation
YJ Kim, AE Tzavaras
SIAM journal on mathematical analysis 33 (3), 607-633, 2001
A logarithmic chemotaxis model featuring global existence and aggregation
L Desvillettes, YJ Kim, A Trescases, C Yoon
Nonlinear Analysis: Real World Applications 50, 562-582, 2019
Potential theory and optimal convergence rates in fast nonlinear diffusion
YJ Kim, RJ McCann
Journal de mathématiques pures et appliquées 86 (1), 42-67, 2006
Asymptotic behavior of solutions to scalar conservation laws and optimal convergence orders to N-waves
YJ Kim
Journal of Differential Equations 192 (1), 202-224, 2003
Evolution of dispersal toward fitness
YJ Kim, O Kwon, F Li
Bulletin of mathematical biology 75, 2474-2498, 2013
On the rate of convergence and asymptotic profile of solutions to the viscous Burgers equation
YJ Kim, WM Ni
Indiana University mathematics journal, 727-752, 2002
Global asymptotic stability and the ideal free distribution in a starvation driven diffusion
YJ Kim, O Kwon, F Li
Journal of mathematical biology 68 (6), 1341-1370, 2014
Bacterial chemotaxis without gradient-sensing
C Yoon, YJ Kim
Journal of Mathematical Biology 70, 1359-1380, 2015
On the numerical solution of a driven thin film equation
Y Ha, YJ Kim, TG Myers
Journal of Computational Physics 227 (15), 7246-7263, 2008
Reconstruction of conductivity using the dual-loop method with one injection current in MREIT
TH Lee, HS Nam, MG Lee, YJ Kim, EJ Woo, OI Kwon
Physics in Medicine & Biology 55 (24), 7523, 2010
Asymptotic agreement of moments and higher order contraction in the Burgers equation
J Chung, E Kim, YJ Kim
Journal of Differential Equations 248 (10), 2417-2434, 2010
Evolution of dispersal with starvation measure and coexistence
YJ Kim, O Kwon
Bulletin of mathematical biology 78, 254-279, 2016
Higher order approximations in the heat equation and the truncated moment problem
YJ Kim, WM Ni
SIAM journal on mathematical analysis 40 (6), 2241-2261, 2009
Chemotactic traveling waves by metric of food
SH Choi, YJ Kim
SIAM Journal on Applied Mathematics 75 (5), 2268-2289, 2015
On the computation of roll waves
S Jin, YJ Kim
ESAIM: Mathematical Modelling and Numerical Analysis 35 (3), 463-480, 2001
Spatial segregation in reaction-diffusion epidemic models
H Wang, K Wang, YJ Kim
SIAM Journal on Applied Mathematics 82 (5), 1680-1709, 2022
The system can't perform the operation now. Try again later.
Articles 1–20